# SDR SIMA1972

- Difficulty date: July 15, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Contaminated
- Location: Overheat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PIT - FLT 5050 - DURING CLIMB, LEFT ENGINE TAIL PIPE HOT LIGHT CAME ON.  FOLLOWED AOM PROCEDURES AND SHUTDOWN ENGINE.  LIGHT WENT OUT AFTER 3-4 MINUTES.  MAINTENANCE FOUND MOISTURE ON CANNON PLUGS, CLEANED AND RESEALED OVERHEAT DETECTOR TERMINAL IAW SAAB MM 26-12-05.  OPERATIONAL CHECK GOOD IAW SAAB MM 26-11-00.  (M)
